It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 04-04-2013, 12:37 PM   #1
Junior Member
(female)
 
Join Date: Apr 2013
Location: West Palm Beach, Florida
Posts: 30
dustytrail HB User
medication side effects

I have had severe neuropothy in my right leg and foot for apprx. 10 years. Last month my Dr. put me on Neurontin 400 mg, 2x a day. I also take other medications for disc herniations, anxiety ect... i have always dreamed at night very vividly but in the last month my dreams have increased to almost every night, talking in my sleep (my husband tells me) and night terrors waking up crying and screaming or he wakes me when the crying starts. Has anyone had or have anything similar happening due to this med or a combination of it with other meds?

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!